Open Access

On representations of $\mathcal F_n$-algebras and invertibility symbols


Full Text

Coming Soon.





Article Information

TitleOn representations of $\mathcal F_n$-algebras and invertibility symbols
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 4, 86-96
MathSciNet MR1772235
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

Slavik Rabanovich and Yuriĭ Samoĭlenko, On representations of $\mathcal F_n$-algebras and invertibility symbols, Methods Funct. Anal. Topology 4 (1998), no. 4, 86-96.


BibTex

@article {MFAT858,
    AUTHOR = {Rabanovich, Slavik and Samoĭlenko, Yuriĭ},
     TITLE = {On representations of $\mathcal F_n$-algebras and invertibility symbols},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {4},
     PAGES = {86-96},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=858},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues